JOSEPH M. BOCHENSKI, Lógica de la religión, Paidos, Buenos Aires, 1967; trad. del inglés de Saad Chedid, 174 pp. [RECENSIÓN]
Keywords: 
Issue Date: 
1969
Publisher: 
Servicio de Publicaciones de la Universidad de Navarra
ISSN: 
0036-9764
Citation: 
Colbert, J.G. (James G.). "JOSEPH M. BOCHENSKI, Lógica de la religión, Paidos, Buenos Aires, 1967; trad. del inglés de Saad Chedid, 174 pp. [RECENSIÓN]". Scripta Theologica. 1 (2), 1969, 567 - 568

Files in This Item:
File: 
23133-70649-1-PB.pdf
Description: 
Size: 
1,27 MB
Format: 
Adobe PDF


Items in Dadun are protected by copyright, with all rights reserved, unless otherwise indicated.